| Model Number |
MMT-523RNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that their insulin pump was quirts out insulin during priming and slower in rewind as well as has to press buttons 2 or 3 times to work.The customer¿s blood glucose level was unknown.The customer also rejected new battery and received unexplained no delivery alarms, also insulin pump didn't update date of changing out infusion set correctly.The insulin pump will not be returned for analysis.